# SDR ABXA9800810

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- System (JASC): 3350 · Emergency Lighting
- Part: Supply
- Part number: 60030431
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT TEST WAS DIM.  REPLACED EMERGENCY LIGHT POWER SUPPLY.
